# SDR SCNA96237

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL CRACK IN SKIN ON THE C3 DOOR, LOWER AFT CORNER.  REPAIRED CRACK IN ACCORDANCE WITH SRM 52-20-2.
